# SDR DXTA2014091005879

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 5,895 hours, 3,936 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WITH ENGS & APU RUNNING, ODOR OF FUEL & EXHAUST IN COCKPIT.  SMELL DISSIPATED ABOUT 2000 FEET AGL.  SHUTDOWN APU, ODOR DID NOT REOCCUR DURING FLIGHT.  RAN APU, LT & RT ENGS TO TAKEOFF POWER.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED ENGS FOR FUEL LEAKS, NO LEAKS FOUND.  INSPECTED APU, FOUND FUEL NOZZLE AT THE 5 O'CLOCK POSITION B NUT & CONNECTING FUEL LINE B NUT LOOSE.  TIGHTENED B NUTS & RAN APU FOR LEAK CHECK.  LEAK CHECKS GOOD IAW MM 49-30-06.  LEAK & OPERATIONS CHECKED GOOD, CLOSED ACCESS ITEMS.  COMPLIED WITH TASK CARD TC-680-21-120905M ECS DUCT BURN OUT.
